JOURNAL BROWSE
Search
Advanced SearchSearch Tips
G`p-SPACES FOR MAPS AND HOMOLOGY DECOMPOSITIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
G`p-SPACES FOR MAPS AND HOMOLOGY DECOMPOSITIONS
Yoon, Yeon Soo;
  PDF(new window)
 Abstract
For a map , we define and study a concept of -space for a map, which is a generalized one of a G`-space. Any G`-space is a -space, but the converse does not hold. In fact, is a -space, but not a G`-space. It is shown that X is a -space if and only if $G^n(X,p,A)
 Keywords
-spaces for maps;Postnikov systems;
 Language
English
 Cited by
 References
1.
J. Aguade, Decomposable free loop spaces, Canad. J. Math. 39 (1987), 938-955. crossref(new window)

2.
B. Eckmann and P. Hilton, Decomposition homologique d'un polyedre simplement connexe, Canad. J. Math. 248 (1959), 2054-2558.

3.
D. H. Gottlieb, A certain subgroup of the fundamental group, Amer. J. Math. 87 (1965), 840-856. crossref(new window)

4.
D. H. Gottlieb, Evaluation subgroups of homotopy groups, Amer. J. Math. 91 (1969), 729-756. crossref(new window)

5.
Marek Golansinski and John R. Klein, On maps into a co-H-space, Hiroshima Math. J. 28 (1998), 321-327.

6.
H. B. Haslam, G-spaces and H-spaces, Ph. D. Thesis, Univ. of California, Irvine, 1969.

7.
P. Hilton, Homotopy Theory and Duality, Gordon and Breach Science Pub., 1965.

8.
D. W. Kahn, Induced maps for Postnikov systems, Trans. Amer. Math. Soc. 107 (1963), 432-450.

9.
D. W. Kahn, A note on H-spaces and Postnikov systems of spheres, Proc. Amer. Math. Soc. 15 (1964), 300-307.

10.
K. L. Lim, On cyclic maps, J. Austral. Math. Soc. (Series A) 32 (1982), 349-357. crossref(new window)

11.
K. L. Lim, Cocyclic maps and coevaluation subgroups, Canad. Math. Bull. 30 (1987), 63-71. crossref(new window)

12.
Christopher McCord and John Oprea, Rational Ljusternik-Schnirelmann Category and the Arnol'd conjecture for nilmanifolds, Topology 32 (1993), no. 4, 701-717. crossref(new window)

13.
N. Oda, The homotopy of the axes of pairings , Canad. J. Math. 17 (1990), 856-868.

14.
Graham Hilton Toomer, Liusternik-Schnirelmann Category and the Moore spectral sequence, Ph. D. dissertation, Cornell University, 1974.

15.
Graham Hilton Toomer, Two applications of homology decompositions, Can. J. Math. 27 (1975), no. 2, 323-329. crossref(new window)

16.
K. Varadarajan, Genralized Gottlieb groups, J. Indian Math. Soc. 33 (1969), 141-164.

17.
G. W. Whitehead, Elements of homotopy theory, Springer-Verlag, New York Inc., 1978.

18.
M. H. Woo and Y. S. Yoon, T-spaces by the Gottlieb groups and duality, J. Austral. Math. Soc. (Series A) 59 (1995), 193-203. crossref(new window)

19.
Y. S. Yoon, Lifting Gottlieb sets and duality, Proc. Amer. Math. Soc. 119 (1993), no. 4, 1315-1321. crossref(new window)

20.
Y. S. Yoon, The generalized dual Gottlieb sets, Topology Appl. 109 (2001), 173-181. crossref(new window)

21.
Y. S. Yoon, $G^f$-spaces for maps and Postnikov systems, J. Chungcheong Math. Soc. 22 (2009), no. 4, 831-841.

22.
Y. S. Yoon, $H^f$-spaces for maps and thier duals, J. Korean Soc. Math. Educ. Ser. B. 14 (2007), no. 4, 289-306.

23.
Y. S. Yoon, lifting T-structures and their duals, J. Chungcheong Math. Soc. 20 (2007), no. 3, 245-259.